# SDR AALA202206288656

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 44,376 hours, 16,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED CABIN EMERGENCY LIGHT AT 15ABC INOPERATIVE.  REPAIRED WIRING AS REQUIRED PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00
